MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700
Medical Device Problem Codes Defective Device (2588); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a ureteroscopy procedure, the laser console made a strange noise, and the debris shield was found to be broken.The debris shield and the laser fiber were replaced, however, the noise still remained.The device was unable to be used and the procedure was rescheduled.The patient was sedated with general anesthesia.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
The console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, the focus lens has to be replaced.Therefore, the reported allegation was confirmed leading to the reported event.After replacing, the issue was resolved, and the unit was within specification.Most likely the malfunction found could have affected the device performance.No further issues were identified during service, and the console was confirmed to be fully functional after replacing.A device history record review confirmed the device met all manufacturing specifications, a risk review confirmed that the event is accounted for in the risk documentation, and a labeling review confirmed the ifu includes appropriate warnings and instructions for use.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that during ureteroscopy procedure the laser console made strange noise, the blast shield was broken.Therefore, this blast shield and the laser fiber were replaced but noise still remained.The device was unable to use, the procedure was not completed, it was re-scheduled.Patient was under general anesthesia, there was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19456227
Report Number2124215-2024-32267
Device Sequence Number17805453
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public07290109145464
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Device Lot Number0000000014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date07/25/2024
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale